American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Terry A. Loring and Tatiana Shulman. Noncommutative semialgebraic sets and associated lifting problems. Trans. Amer. Math. Soc. 364 (2012) 721-744. MR 2846350.
Abstract, references, and article information   
View Article: PDF

[2] Stephan Ramon Garcia and Warren R. Wogen. Some new classes of complex symmetric operators. Trans. Amer. Math. Soc. 362 (2010) 6065-6077. MR 2661508.
Abstract, references, and article information   
View Article: PDF

[3] Ken Dykema and Hanne Schultz. Brown measure and iterates of the Aluthge transform for some operators arising from measurable actions. Trans. Amer. Math. Soc. 361 (2009) 6583-6593. MR 2538606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Efton Park and Jody Trout. On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^{\star }$-algebras. Trans. Amer. Math. Soc. 361 (2009) 1949-1961. MR 2465825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leonardo A. Laroco. Stable rank and approximation theorems in $H\sp \infty$ . Trans. Amer. Math. Soc. 327 (1991) 815-832. MR 1012513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. A. Fialkow. Essential spectra of elementary operators . Trans. Amer. Math. Soc. 267 (1981) 157-174. MR 621980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter W. Day. Decreasing rearrangements and doubly stochastic operators . Trans. Amer. Math. Soc. 178 (1973) 383-392. MR 0318962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Seymour Z. Ditor. Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps . Trans. Amer. Math. Soc. 175 (1973) 195-208. MR 0312228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Whitley. Erratum to: ``Oscillation of an operator'' . Trans. Amer. Math. Soc. 172 (1972) 507. MR 0308850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Glenn R. Luecke. Topological properties of paranormal operators on Hilbert space . Trans. Amer. Math. Soc. 172 (1972) 35-43. MR 0308839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan H. Shuchat. Integral representation theorems in topological vector spaces . Trans. Amer. Math. Soc. 172 (1972) 373-397. MR 0312264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kuang-ho Chen. Symmetrization of distributions and its application. II. Liouville type problem in convolution equations . Trans. Amer. Math. Soc. 171 (1972) 179-194. MR 0630201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. E. Gretsky and J. J. Uhl. Bounded linear operators on Banach function spaces of vector-valued functions . Trans. Amer. Math. Soc. 167 (1972) 263-277. MR 0295110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edgar R. Lorch. On a calculus of operators in reflexive vector spaces . Trans. Amer. Math. Soc. 45 (1939) 217-234. MR 1501988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1